| Model Number |
02.07.0217SCF |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 may 2022: lot 1903719: (b)(4) items manufactured and released on 19-jul-2019.Expiration date: 2024-jul-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain and tightness due to built-up scar tissue and the cause of the built up scar tissue is unknown.About 1 year and 1 month after the primary surgery, the surgeon revised the liner (from 17mm to 14mm) and the surgery was completed successfully.